Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Dry, peeling upper lip, redness. Using steroids like quadriderm. Cure for condition?

for the past 3 years i have this dryness and peeling of my upper lip ...now it is spreading to the area above the lip and tip of my nose . there is no itching at all. only drness and peeling. becomes red sometimes. i have been arresting it now and again with steroid creams likequadriderm....which gives me relief and use lip balms to keep it f4rom dryness. using steroidal creams for long periods can be harmful i heard. can i get rid of this irritating condition?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi yes using steriods for long times can cause atrophy of skin.use a sunsreen lotion over the lips in the morning and application of moisteriser and flucort in the night can cure it
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor